Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 359, NWS Atlanta, GA

July 30, 2023Houston County, Macon County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 2:31 PM EDT for Houston County, Macon County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2023, 2:31 PM EDT (18:31 UTC)
Expired
Jul 30, 2023, 3:15 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Houston County, GA, Macon County, GA

The radar

The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 2:41 PM EDTTSTM WND DMG2 Ene Winchester, GAThe Emergency Manager reported two trees down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 903 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
903 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

085 
WUUS52 KFFC 301831
SVRFFC
GAC153-193-301915-
/O.NEW.KFFC.SV.W.0359.230730T1831Z-230730T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
231 PM EDT Sun Jul 30 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Eastern Macon County in west central Georgia...
  Southwestern Houston County in central Georgia...

* Until 315 PM EDT.

* At 231 PM EDT, a severe thunderstorm was located near Garden
  Valley, or 9 miles north of Oglethorpe, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Oglethorpe, Montezuma, Marshallville, Saint Louis, Whitewater State
  Park, Winchester, and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3235 8412 3247 8401 3249 8398 3249 8393
      3248 8392 3249 8392 3247 8385 3234 8375
      3229 8386 3229 8390 3228 8390 3225 8396
      3223 8398
TIME...MOT...LOC 1831Z 290DEG 13KT 3243 8406 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
349 
WWUS52 KFFC 301902
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
302 PM EDT Sun Jul 30 2023

GAC153-193-301915-
/O.CON.KFFC.SV.W.0359.000000T0000Z-230730T1915Z/
Macon GA-Houston GA-
302 PM EDT Sun Jul 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EAST CENTRAL MACON AND SOUTHWESTERN HOUSTON COUNTIES...

At 302 PM EDT, a severe thunderstorm was located over Henderson, or 9
miles southwest of Perry, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3232 8399 3242 8395 3246 8389 3245 8384
      3234 8375 3229 8386 3229 8390 3228 8390
      3226 8394 3228 8397
TIME...MOT...LOC 1902Z 295DEG 14KT 3236 8383 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:47 AM EDT, 6 hours 44 minutes earlier.

Area forecast discussion, Jul 30, 7:47 AM EDT, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
747 AM EDT Sun Jul 30 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 407 AM EDT Sun Jul 30 2023

Current conditions are mostly calm for all but Far North GA and
the Southeast CWA. Showers in the Southeast CWA are remnants of
thunderstorms from last night, while the stuff up north is the
remnants of the MCS which made its way across TN. The showers
across North GA should continue to fade over the next several
hours as they enter a region with lower instability. Confidence is
low in precipitation initiation across the ATL metro, however as
diurnal destabilization occurs we should see thunderstorm coverage
increase across central GA. Given potential CAPE values of
~3000J/Kg across central GA this afternoon, a few storms may
become strong to severe with gusty winds being the primary hazard.
Furthermore, should any outflow boundaries become robust, would
not be surprised by MCS formation across Central and into Southern
GA. Conditions behind this disturbance should usher in dryer
Northerly flow.

A heat advisory is in effect for much of central GA today where
apparent temperatures could climb over 105. Showers and
thunderstorms may be able to cool off some of the area, however
with dewpoints in the 70s it is going to be steamy out. Once the
disturbance makes its way through our area by tonight, drier
conditions set in and heat indices drop for Monday afternoon.

SM

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 407 AM EDT Sun Jul 30 2023

No major forecast concerns or significant weather impacts expected
in the long term period.

Pattern beyond Monday still defined by NW flow aloft. Earlier
signal in yesterday's medium range guidance that upper ridge would
build east into Georgia late this week starting to wane in more
recent model cycles. In fact, some indication the weakness in the
ridge may form into a weak tropical low west of the FL peninsula
by Saturday. Appears deep moisture will return Tuesday and remain
in place through next weekend.

MCS development appears likely Tuesday thru Friday but timing
will be tricky and not captured in global, non-convective
allowing models. Between MCS, MCV afternoon redevelopment and
general pulse thunderstorms, will likely see 30-50% coverage at
least during the afternoons and evenings. In addition to
traditional convective threats, heavy rainfall and flooding may
also occur in this pattern. Heat risk could crop back up again
late this week as well.

A tropical wave near 50W in the Atlantic basin will likely
develop into a tropical cyclone in the next day or two but is not
expected to impact the CONUS coastline.

SNELSON

&&

.AVIATION...
(12Z TAFS)
Issued at 741 AM EDT Sun Jul 30 2023

Mostly VFR conditions continue this morning with a few isolated
shra across far northern GA, drifting southward through the day.
TSRA should begin to ramp up with daytime heating, leading to
TEMPOs across area. Things clear out mostly tonight, however some
patchy fog is possible for East and East Central GA tonight. Have
included this in MCN and AHN TAFs. Overall, confidence in storm
coverage is lower towards the ATL sites and increases to the
southeast. Winds will remain W to NW at 5-10kts outside of TSRA.

//ATL Confidence...12Z Update...
Low confidence in TSRA coverage and timing in the metro area.
Medium confidence in all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  91  69  89 /  30  10  10  10
Atlanta         72  94  72  93 /  20  10   0  10
Blairsville     63  86  61  83 /  10  10  10  20
Cartersville    69  93  68  90 /  10   0   0  10
Columbus        73  96  74  96 /  20  10   0  10
Gainesville     70  91  69  89 /  20  10  10  10
Macon           73  94  72  93 /  30  10  10  10
Rome            71  93  68  91 /  10   0   0  10
Peachtree City  69  94  69  93 /  20  10   0  10
Vidalia         73  91  73  93 /  40  30  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 11 AM this morning to 9 PM EDT this evening
for GAZ039-049>051-058>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....SNELSON
AVIATION...SM
Hazardous weather outlook, Jul 30, 11:51 AM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1151 AM EDT Sun Jul 30 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1151 AM EDT Sun Jul 30 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening
with most of the activity shifting to middle Georgia after sunset.
Some of the storms will be strong and could even be briefly severe
with damaging winds, frequent lightning, and locally heavy
rainfall.

Elevated heat risk is also expected over middle Georgia this
afternoon with heat index values up to 106 expected. A heat
advisory is in effect through 9 PM this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated afternoon and evening thunderstorms are expected Monday
and Tuesday with increasing coverage possible later this week.
Some of the storms could be strong to severe with very heavy
rain, lightning and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 12:54 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1254 PM EDT Sun Jul 30 2023

GAZ042-052-301730-
Carroll GA-Heard GA-
1254 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southwestern Carroll
and northwestern Heard Counties through 130 PM EDT...

At 1254 PM EDT, a strong thunderstorm was over Trickem, or 11 miles
southeast of Heflin, moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Carrollton, Bowdon, Ephesus, Centralhatchee, Roopville, Frolona,
Texas, Tyus, Blackjack Mountain, Roosterville, and Waresville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3362 8533 3357 8501 3320 8518 3324 8526
TIME...MOT...LOC 1654Z 289DEG 31KT 3354 8543

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 1:17 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
117 PM EDT Sun Jul 30 2023

GAZ044-053-054-301745-
Fayette GA-Coweta GA-South Fulton GA-
117 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of Fayette,
northeastern Coweta and south central Fulton Counties through 145 PM
EDT...

At 116 PM EDT, a strong thunderstorm was over Tyrone, or 7 miles west
of Fayetteville, moving southeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Fayetteville, City of South Fulton, Peachtree City, Union City,
Fairburn, Tyrone, Palmetto, Cannongate, and Sandy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3349 8470 3359 8466 3358 8452 3347 8442
      3333 8449 3337 8467
TIME...MOT...LOC 1716Z 330DEG 20KT 3348 8459

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 2:09 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
209 PM EDT Sun Jul 30 2023

GAZ053-054-301845-
Fayette GA-Coweta GA-
209 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of central Fayette and
eastern Coweta Counties through 245 PM EDT...

At 208 PM EDT, a strong thunderstorm was near Palmetto, or 9 miles
north of Newnan, moving southeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Peachtree City, Tyrone, Senoia, Brooks, Sharpsburg, Turin,
Haralson, Starrs Mill, Cannongate, Thomas Crossroads, and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3343 8477 3351 8459 3330 8441 3329 8442
      3327 8443 3326 8447 3326 8450 3325 8450
      3325 8451 3322 8459 3322 8464
TIME...MOT...LOC 1808Z 328DEG 22KT 3350 8472

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 2:10 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EDT Sun Jul 30 2023

GAZ080-093-301845-
Macon GA-Taylor GA-
210 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of northwestern Macon
and south central Taylor Counties through 245 PM EDT...

At 210 PM EDT, a strong thunderstorm was near Rupert, or 7 miles
south of Butler, moving southeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ideal, Rupert, Garden Valley, and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3247 8431 3254 8421 3241 8401 3227 8419
TIME...MOT...LOC 1810Z 314DEG 14KT 3245 8421

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 30, 2:27 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Sun Jul 30 2023

GAZ093-301900-
Macon GA-
227 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of eastern Macon County
through 300 PM EDT...

At 227 PM EDT, a strong thunderstorm was near Winchester, or 8 miles
north of Oglethorpe, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Montezuma, Marshallville, Whitewater State Park, and Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3239 8415 3251 8401 3251 8398 3241 8384
      3238 8384 3238 8386 3236 8386 3236 8385
      3231 8385 3229 8388 3229 8390 3228 8390
      3225 8396 3224 8397
TIME...MOT...LOC 1827Z 314DEG 14KT 3241 8401

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 2:28 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Sun Jul 30 2023

GAZ053-054-056-067-068-301900-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
228 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southwestern
Spalding, southeastern Fayette, northeastern Meriwether, northern
Pike and southeastern Coweta Counties through 300 PM EDT...

At 228 PM EDT, a strong thunderstorm was over Digbey, or 13 miles
northwest of Zebulon, moving southeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Brooks, Williamson, Haralson, Gay, Concord,
Hilltop, Vaughn, Hollonville, Alvaton, Rover, Digbey, and Zetella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3321 8467 3334 8446 3319 8423 3319 8425
      3317 8425 3309 8432 3305 8454
TIME...MOT...LOC 1828Z 314DEG 14KT 3323 8451

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:11 PM EDTSpecial Weather StatementFFCWebster34 min
Jul 29, 8:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 29, 8:42 PM EDTSpecial Weather StatementFFCFannin, Towns, Union33 min
Jul 29, 8:45 PM EDTSpecial Weather StatementFFCGilmer, Murray30 min
Jul 29, 8:48 PM EDTSpecial Weather StatementFFCWilkes27 min
Jul 29, 9:08 PM EDTSpecial Weather StatementFFCLumpkin, White37 min
Jul 29, 9:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 29, 9:32 PM EDTSpecial Weather StatementFFCHall28 min
Jul 29, 9:34 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Pickens26 min
Jul 29, 10:04 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson, Madison26 min
Jul 29, 10:06 PM EDTSpecial Weather StatementFFCCherokee, Forsyth, Gwinnett24 min
Jul 29, 10:08 PM EDTSpecial Weather StatementFFCOglethorpe37 min
Jul 29, 10:22 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe23 min
Jul 29, 10:30 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe, Walton30 min
Jul 29, 10:34 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jul 29, 10:45 PM EDTSpecial Weather StatementFFCMadison15 min
Jul 29, 11:00 PM EDTSpecial Weather StatementFFCGreene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes30 min
Jul 29, 11:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 29, 11:25 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton50 min
Jul 29, 11:44 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson31 min
Jul 30, 12:05 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale24 min
Jul 30, 12:07 AM EDTSpecial Weather StatementFFCDouglas38 min
Jul 30, 12:15 AM EDTSpecial Weather StatementFFCBaldwin, Jefferson, Washington30 min
Jul 30, 12:37 AM EDTSpecial Weather StatementFFCFayette23 min
Jul 30, 12:55 AM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 30, 1:13 AM EDTSpecial Weather StatementFFCBibb32 min
Jul 30, 1:28 AM EDTSpecial Weather StatementFFCEmanuel32 min
Jul 30, 12:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 30, 1:17 PM EDTSpecial Weather StatementFFCFayette28 min
Jul 30, 2:09 PM EDTSpecial Weather StatementFFCFayette36 min
Jul 30, 2:10 PM EDTSpecial Weather StatementFFCMacon35 min
Jul 30, 2:27 PM EDTSpecial Weather StatementFFCMacon33 min
Jul 30, 2:28 PM EDTSpecial Weather StatementFFCPike32 min
Jul 30, 2:35 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot40 min
Jul 30, 2:36 PM EDTSpecial Weather StatementFFCMeriwether24 min
Jul 30, 2:40 PM EDTSpecial Weather StatementFFCJones35 min
Jul 30, 2:43 PM EDTSpecial Weather StatementFFCButts32 min
Jul 30, 2:48 PM EDTSevere Thunderstorm WarningFFCButts, Monroe20 min
Jul 30, 2:53 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot52 min
Jul 30, 2:58 PM EDTSevere Thunderstorm WarningFFCJasper, Jones47 min
Jul 30, 3:04 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 30, 3:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 30, 3:14 PM EDTSpecial Weather StatementFFCDooly, Houston31 min
Jul 30, 3:19 PM EDTSpecial Weather StatementFFCBibb, Monroe41 min
Jul 30, 3:24 PM EDTSevere Thunderstorm WarningFFCDooly36 min
Jul 30, 3:28 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor47 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCTreutlen45 min
Jul 30, 3:32 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart43 min
Jul 30, 3:34 PM EDTSevere Thunderstorm WarningFFCSumter, Webster41 min
Jul 30, 3:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster48 min
Jul 30, 3:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam46 min
Jul 30, 3:48 PM EDTSpecial Weather StatementFFCPulaski42 min
Jul 30, 4:00 PM EDTSevere Thunderstorm WarningFFCSchley, Sumter45 min
Jul 30, 4:08 PM EDTSpecial Weather StatementFFCBleckley, Twiggs52 min
Jul 30, 4:11 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs49 min
Jul 30, 4:19 PM EDTSpecial Weather StatementFFCPeach26 min
Jul 30, 4:20 PM EDTSpecial Weather StatementFFCWashington40 min
Jul 30, 4:28 PM EDTSpecial Weather StatementFFCDodge, Wilcox47 min
Jul 30, 4:30 PM EDTSpecial Weather StatementFFCHancock30 min
Jul 30, 4:35 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Jul 30, 4:37 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox53 min
Jul 30, 4:44 PM EDTSpecial Weather StatementFFCLaurens, Wilkinson46 min
Jul 30, 4:54 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson36 min
Jul 30, 4:55 PM EDTSevere Thunderstorm WarningFFCCrisp50 min
Jul 30, 4:58 PM EDTSpecial Weather StatementFFCWashington32 min
Jul 30, 5:09 PM EDTSpecial Weather StatementFFCTelfair51 min
Jul 30, 5:23 PM EDTSevere Thunderstorm WarningFFCTelfair52 min
Jul 30, 5:30 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Jul 30, 5:34 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington41 min
Jul 30, 5:45 PM EDTSpecial Weather StatementFFCMontgomery30 min
Jul 30, 5:47 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler43 min
Jul 30, 5:54 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Treutlen51 min
Jul 30, 6:10 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.